# SDR GTIA2019080854536

- Difficulty date: August 5, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 2,683 hours, 1,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIT BOTTLE REQUIRES SERVICE-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD.
